English  |  正體中文  |  简体中文  |  Items with full text/Total items : 57623/91160 (63%)
Visitors : 13561006      Online Users : 74
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69220


    Title: Optimal manufacturer’s replenishment policies for deteriorating items in a supply chain with up-stream and down-stream trade credits
    Authors: Chang, Chun-Tao;Teng, Jinn-Tsair;Chern, Maw-Sheng
    Contributors: 淡江大學統計學系
    Keywords: Inventory;EPQ;Trade credits;Deteriorating item;Permissible delay in payments;Arithmetic mean;Geometric mean
    Date: 2010-09
    Issue Date: 2011-10-23 16:38:39 (UTC+8)
    Publisher: Amsterdam: Elsevier BV
    Abstract: Liao (2008) presented the optimal retailer’s replenishment policies in the EPQ model for deteriorating items with two-level trade credit, in which the retailer receives the supplier trade credit M, and provides the customer trade credit N (N<M) simultaneously. In this paper, we extend her EPQ model to complement the shortcoming of her model. In addition, we relax the dispensable assumption of N<M and others. We then establish an appropriate EPQ model to the problem. Next, we propose a simple arithmetic–geometric inequality method to find the optimal solution when the deterioration rate is sufficiently small. We also develop the proper theoretical results to obtain the optimal solution when the deterioration rate is not sufficiently small. Finally, numerical examples are presented to illustrate the proposed model and its optimal solution.
    Relation: International Journal of Production Economics 127(1), pp.197-202
    DOI: 10.1016/j.ijpe.2010.05.014
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0925-5273_127(1)p197-202.pdf213KbAdobe PDF268View/Open
    0925-5273_127(1)p197-202.pdf213KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback